# SDR U2RA201604060001

- Difficulty date: April 6, 2016
- Submitted: April 16, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 89,215 hours, 13,175 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 65B10081505
- Condition: Corroded
- Location: Nlg
- Part time: 89,215 hours, 13,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT AND RT TRUNNION END CAPS HAVE CORROSION.  REPAIRED LT AND RT NLG TRUNNIONS BY MACHINE BORING IAW SRM 53-10-90-2R-1.
